Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Raleigh, NC

August 18, 2021Lee County, North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 18, 2021, 4:37 AM EDT for Lee County, North Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2021, 4:37 AM EDT (08:37 UTC)
Expired
Aug 18, 2021, 5:30 AM EDT
In force
53 min
Issued by
NWS Raleigh, NC
Hail
0.00 in
Wind
40

County Lee County, NC

The radar

The Raleigh/Durham radar (KRAX), 82 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

547 
WWUS82 KRAH 180837
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
437 AM EDT Wed Aug 18 2021
 
NCZ075>077-085-086-180930-
Scotland NC-Lee NC-Hoke NC-Harnett NC-Moore NC-
437 AM EDT Wed Aug 18 2021

...Strong thunderstorms will impact portions of central Moore,
northeastern Scotland, western Harnett, Lee and northern Hoke
Counties through 530 AM EDT...

At 436 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pinehurst to near Hoffman. Movement was
northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and heavy downpours of one to two 
         inches of rain, with minor flooding.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Sanford, Southern Pines, Carthage, Pinehurst, Aberdeen, Whispering
Pines, Pinebluff, Broadway, Taylortown and Vass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3484 7956 3501 7954 3504 7946 3506 7948
      3507 7953 3527 7950 3557 7922 3555 7923
      3556 7920 3562 7914 3562 7911 3559 7905
      3555 7903 3553 7897 3520 7907 3519 7910
      3513 7911 3511 7910
TIME...MOT...LOC 0836Z 228DEG 24KT 3525 7945 3496 7949 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 18, 4:07 AM EDT, 30 minutes earlier.

Area forecast discussion, Aug 18, 4:07 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
407 AM EDT Wed Aug 18 2021

.SYNOPSIS...
The remnants of Tropical Cyclone Fred will move northeast across the
central and northern Appalachians today and tonight. A weak,
trailing cold front will drift slowly east across western and
central NC through Thursday night.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 220 AM Wednesday...

As Tropical Depression Fred moves north-northeast through the
Appalachians and into the Northeast, a band/line of convection will
slowly shift east and lift northward through the area. Given the
tropical environment and high PWATs, storms within this line will
produce locally heavy rainfall and have the potential to quickly
spin up weak tornadoes. While the intensity may wane a bit through
tonight, some redevelopment/intensification is possible Wednesday
afternoon over the coastal plain. While the HiRes CAMs differ in
this regard, all show at least some convection persisting into the
afternoon. Ahead of the line the air will have a very tropical feel
as temperatures fall little and dewpoints in the mid 70s advect into
central NC. Behind the line through daybreak, temps and dewpoints
should decrease some. During the day, highs should reach the mid 80s
to around 90 degrees, with RH a bit lower in the west where the
convection has passed. Central NC will remain within the surface
trough through tonight, with an ever weakening (due to the approach
of Henri) area of high pressure off the East Coast. Lows tonight
will generally bottom out in the low to mid 70s.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
As of 325 PM Tuesday...

An anomalously-strong, 595-596 dm ridge centered off the middle
Atlantic coast today will have retrograded swwd across the Southeast
coast by 12Z Thu, after which time it is forecast to undergo rapid
weakening (by 40-60 meters) while continuing to drift into the nern
Gulf of Mexico through 12Z Fri. At the same time, a positive tilt
trough extending through a broad mid level cyclone centered over the
mid MS Valley this morning will move east and extend from the OH
Valley swwd across the mid-South and lwr MS Valley by 12Z Thu, then
pivot ewd across the srn-cntl Appalachians and wrn Carolinas between
00Z-12Z Fri. Net, 40-60 meter mid level height falls will result
over cntl NC this period, most of which will occur as the
aforementioned trough axis pivots across the wrn Carolinas Thu night.

At the surface, a surface trough and weak cold front will extend
swwd along and in the immediate lee of the Appalachians Thu, then
drift ewd across cntl NC Thu night.

Preceding the front, and under the lingering influence of the
anomalous subtropical ridge, it will be hot, and continued
unseasonably humid, on Thu. With afternoon temperatures expected to
peak in the 89-94 F range, and with afternoon surface dewpoints
ranging from the lwr 70s over the wrn Piedmont to mid-upr 70s in the
Coastal Plain, heat index values between 100-105 F are likely across
the Sandhills and Coastal Plain. Any appreciable relief from the
heat and humidity will likely not result until very late in the
afternoon from scattered afternoon showers and storms over the far
wrn Piedmont, with mainly dry, subtropical ridge-influenced
conditions, elsewhere. While some of this convection may then
continue to move east across the remainder of cntl NC overnight,
other showers and storms may also crest the Appalachians and
overspread the cntl and wrn Carolinas overnight. The result will be
a high chance to likely probability of showers and storms through
cntl NC overnight, with lows mainly in the upr 60s to mid 70s.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 945 PM Tuesday...

Fri/Fri night: A surface frontal zone to our NW, on the SE side of
the baggy closed low over OH/WV/PA, will slowly drift southeastward
into central NC. This weak low level mass convergence plus incoming
DPVA aloft, increasing upper divergence in the LFQ of a 60+ kt
northwesterly jetlet over the Ohio Valley, and 2-2.25" PWs streaming
over much of our area (esp E) all support high pops, peaking in the
afternoon/evening. Thicknesses will still be a bit above normal but
temps should be modulated by considerable cloudiness. Highs around
90 to the lower 90s. The combination of incoming surface high
pressure drifting over WV, the surface circulation around Henri as
it moves northward well off the NC coast, and SE-moving convection
outflow Fri evening and night should help push the surface front to
our E and S sections overnight. Lows 70-76 with decreasing pops and
partial clearing W late.

Sat through Sun night: The surface front should hold over our SE CWA
Sat, prompting better convection coverage there in the afternoon in
contrast to the slightly drier NW sections. Then, as so often
happens with summertime fronts over NC, the front should quickly
lift north and effectively wash out by Sunday, as mid level ridging
builds anew from TX/OK across the lower Miss Valley and Mid South to
the interior Southeast states. But Henri may still affect our
weather as it is expected to drift N or NNW over the NW Atlantic
toward the New England coast over the weekend: Depending on its
exact location and the degree to which it merges with the mid level
low, there is a chance that the surface front could hold up across
our far NE, if the Henri circulation prompts frontogenesis in that
area. Will retain mostly diurnally-favored pops Sun, highest in our
E half (SE and along the front in the NE), where low level moisture
should be most abundant. Expect highs both days close to normal, in
the upper 80s to around 90, with lows in the upper 60s/lower 70s.

Mon through Tue: Tough forecast as NC will be the battleground
between the Southern Plains / Lower Miss Valley mid level ridge and
the baggy trough / shear axis extending along the East Coast, with
any surface features very weak. The ECMWF keeps pops high, esp E
(assuming warmer mid levels and lower CAPE further W). The latest
few GFS runs are drier but have trended toward less ridging
extending into the Carolinas and a greater number of ridge-riding
MCSs or MCVs tracking from the Midwest and Ohio Valley through VA
and NE NC. Without a clear signal favoring one way or the other,
will stay the course with temps near to slightly above normal, esp
W, and pops close to climatology, chances of mainly afternoon
storms, higher SE. -GIH

&&

.AVIATION /06Z WEDNESDAY THROUGH MONDAY/...
As of 125 AM Wednesday...

24 hour TAF period: Tricky TAF forecast, primary concern is timing
the line of convection associated with TD Fred as it progresses
through the area. Intensity should wane some through tonight, but
nevertheless expect the possibility of gusty winds and reduced cigs
and vsbys to MVFR/IFR with the showers/storms. Most likely timing of
the line is 05Z to 09Z at KINT/KGSO, 10Z to 14Z at KRDU, 12Z to 16Z
at KFAY and 15Z onward at KRWI. There is still some question as to
the re-intensification and/or redevelopment of the convection across
the Coastal Plain (KRWI) Wednesday afternoon. In the wake of the
line, expect winds to be generally southwesterly with VFR cigs and
vsbys returning. -KC

Looking ahead: Afternoon showers and storms will return Thursday and
continue each day through the weekend. Sub-VFR conditions from
fog/low stratus will be possible each morning. -Smith

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...KC
SHORT TERM...MWS
LONG TERM...Hartfield
AVIATION...KC/Smith
Hazardous weather outlook, Aug 17, 11:47 PM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
1147 PM EDT Tue Aug 17 2021

NCZ007-021>025-038>040-073>076-083-084-181000-
Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-
Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-
1147 PM EDT Tue Aug 17 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Locally heavy downpours and minor flooding will be possible within
scattered to locally numerous thunderstorms overnight. Additionally,
an isolated strong to severe storm capable of producing a weak
tornado is possible through the rest of tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ008>011-026>028-041>043-077-078-085-086-088-089-181000-
Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-
Wilson-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
1147 PM EDT Tue Aug 17 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 18, 12:31 AM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1231 AM EDT Wed Aug 18 2021

NCZ021-022-038-039-073-074-083-180530-
Guilford NC-Stanly NC-Anson NC-Forsyth NC-Randolph NC-Davidson NC-
Montgomery NC-
1231 AM EDT Wed Aug 18 2021

...A line of strong thunderstorms will impact portions of Forsyth,
Davidson, western Anson, western Montgomery, western Randolph,
Stanly and western Guilford Counties through 130 AM EDT...

At 1227 AM EDT, Doppler radar was tracking strong thunderstorms
along a line extending from Nebo to 6 miles northeast of Midland to
7 miles southeast of Buford. Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph. Weak tornadoes are also
         possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winston-Salem, High Point, Lexington, Albemarle, Badin Lake,
Thomasville, Kernersville, Clemmons, Bermuda Run and Ansonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with these storms. If they
intensify and rotation strengthens, a warning may need to be issued.
If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3550 8030 3551 8018 3572 8033 3574 8046
      3584 8048 3584 8039 3588 8042 3589 8037
      3601 8042 3608 8052 3614 8044 3626 8045
      3626 8003 3590 7994 3514 8002 3514 8008
      3481 8012 3482 8032 3519 8028 3519 8051
TIME...MOT...LOC 0427Z 216DEG 36KT 3623 8068 3528 8040 3466 8055

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Aug 18, 1:18 AM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
118 AM EDT Wed Aug 18 2021

NCZ021-022-038-039-073>075-083-084-180615-
Guilford NC-Stanly NC-Anson NC-Richmond NC-Forsyth NC-Randolph NC-
Davidson NC-Montgomery NC-Moore NC-
118 AM EDT Wed Aug 18 2021

...Strong thunderstorms will impact portions of Forsyth, northwestern
Moore, Davidson, Anson, Montgomery, western Richmond, Randolph,
eastern Stanly and Guilford Counties through 215 AM EDT...

At 116 AM EDT, Doppler radar was tracking strong thunderstorms over
the western Piedmont, extending from near Meadows to 10 miles
northeast of Badin Lake to 7 miles southwest of Wadesboro. Movement
was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and heavy rain. Weak tornadoes
         are also possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Albemarle, Wadesboro, Randleman, Troy and Badin Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding.

Doppler radar has indicated weak rotation with these storms. If the
storms intensify and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3623 7967 3553 7961 3533 7964 3506 7973
      3480 7990 3482 8032 3507 8029 3552 8018
      3626 8039
TIME...MOT...LOC 0516Z 241DEG 26KT 3633 8018 3557 7999 3489 8016

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GIH
Special weather statement, Aug 18, 2:28 AM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
228 AM EDT Wed Aug 18 2021

NCZ074-180700-
Montgomery NC-
228 AM EDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of Montgomery County
through 300 AM EDT...

At 226 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Troy, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could result in tree damage, including blowing
         down tree limbs and uprooting trees in saturated soil.

Locations impacted include...
Troy, Biscoe, Mount Gilead, Star, Candor, Uwharrie Haven, Steeds,
Pekin and Lake Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3551 7987 3551 7977 3531 7971 3516 7990
      3516 7998 3514 8002 3514 8007 3515 8007
      3518 8005 3519 8006 3524 8008
TIME...MOT...LOC 0626Z 221DEG 30KT 3524 7999

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Aug 18, 2:31 AM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
231 AM EDT Wed Aug 18 2021

NCZ083-084-180715-
Anson NC-Richmond NC-
231 AM EDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of southeastern Anson
and northwestern Richmond Counties through 315 AM EDT...

At 230 AM EDT, Doppler radar was tracking a strong thunderstorm near
Wadesboro, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could result in tree damage, including blowing
         down tree limbs and uprooting trees in saturated soil.

Locations impacted include...
Rockingham, Wadesboro, Ellerbe, Lilesville, Morven, Norman, McFarlan,
Blewett Falls Lake, Derby and Covington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3516 7997 3516 7990 3518 7985 3517 7976
      3518 7969 3516 7964 3516 7962 3512 7958
      3481 7992 3481 8016 3484 8015 3492 8021
TIME...MOT...LOC 0630Z 225DEG 27KT 3492 8006

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Aug 18, 3:18 AM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
318 AM EDT Wed Aug 18 2021

NCZ040-074-075-083-084-180815-
Anson NC-Richmond NC-Chatham NC-Montgomery NC-Moore NC-
318 AM EDT Wed Aug 18 2021

...Strong thunderstorms will impact portions of western Moore,
southeastern Anson, southeastern Montgomery, Richmond and
southwestern Chatham Counties through 415 AM EDT...

At 317 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Troy to 6 miles west of
Rockingham to 9 miles southwest of Cheraw State Park. Movement was
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could result in tree damage, including blowing
         down tree limbs and uprooting trees in saturated soil.

Locations impacted include...
Rockingham, Carthage, Pinehurst, Hamlet, Hoffman, Robbins, Ellerbe,
Foxfire, Dobbins Heights and Candor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Doppler radar has indicated weak rotation with these storms. If the
storms intensify and rotation strengthens, a warning may need to be
issued. Be certain to monitor local radio stations and available
television stations for additional information and possible warnings
from the National Weather Service.

&&

LAT...LON 3481 7993 3486 7991 3519 7988 3551 7961
      3552 7955 3556 7956 3576 7935 3529 7941
      3493 7962 3481 7973
TIME...MOT...LOC 0717Z 217DEG 30KT 3517 7985 3491 7987 3457 8003

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

26
Special weather statement, Aug 18, 4:37 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
437 AM EDT Wed Aug 18 2021

NCZ075>077-085-086-180930-
Scotland NC-Lee NC-Hoke NC-Harnett NC-Moore NC-
437 AM EDT Wed Aug 18 2021

...Strong thunderstorms will impact portions of central Moore,
northeastern Scotland, western Harnett, Lee and northern Hoke
Counties through 530 AM EDT...

At 436 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pinehurst to near Hoffman. Movement was
northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and heavy downpours of one to two
         inches of rain, with minor flooding.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sanford, Southern Pines, Carthage, Pinehurst, Aberdeen, Whispering
Pines, Pinebluff, Broadway, Taylortown and Vass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3484 7956 3501 7954 3504 7946 3506 7948
      3507 7953 3527 7950 3557 7922 3555 7923
      3556 7920 3562 7914 3562 7911 3559 7905
      3555 7903 3553 7897 3520 7907 3519 7910
      3513 7911 3511 7910
TIME...MOT...LOC 0836Z 228DEG 24KT 3525 7945 3496 7949

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 12:31 AM EDTSpecial Weather StatementRAHAnson, Davidson, Forsyth, Stanly59 min
Aug 18, 1:18 AM EDTSpecial Weather StatementRAHAnson, Davidson, Forsyth, Guilford, Montgomery, Randolph57 min
Aug 18, 2:12 AM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Richmond, Stanly2 hr
Aug 18, 2:28 AM EDTSpecial Weather StatementRAHMontgomery32 min
Aug 18, 2:31 AM EDTSpecial Weather StatementRAHAnson, Richmond44 min
Aug 18, 2:58 AM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Montgomery, Moore, Randolph47 min
Aug 18, 3:01 AM EDTAreal Flood AdvisoryRAHMontgomery, Moore, Randolph118 min
Aug 18, 3:18 AM EDTSpecial Weather StatementRAHMoore, Richmond57 min
Aug 18, 3:25 AM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Moore, Richmond3 hr
Aug 18, 5:04 AM EDTSpecial Weather StatementRAHChatham41 min
Aug 18, 5:35 AM EDTAreal Flood AdvisoryRAHHoke, Moore, Scotland115 min
Aug 18, 5:58 AM EDTSpecial Weather StatementRAHScotland47 min
Aug 18, 7:45 AM EDTSpecial Weather StatementRAHCumberland60 min
Aug 18, 10:54 AM EDTSpecial Weather StatementRAHSampson66 min
Aug 18, 12:17 PM EDTSpecial Weather StatementRAHWayne, Wilson58 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.